ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

February 2010 , Volume 4 , Issue 1

Select all articles

Export/Reference:

On the generalization of the Costas property in higher dimensions
Konstantinos Drakakis
2010, 4(1): 1-22 doi: 10.3934/amc.2010.4.1 +[Abstract](778) +[PDF](414.1KB)
Efficient halving for genus 3 curves over binary fields
Peter Birkner and Nicolas Thériault
2010, 4(1): 23-47 doi: 10.3934/amc.2010.4.23 +[Abstract](1116) +[PDF](269.3KB)
Single-trial decoding of concatenated codes using fixed or adaptive erasing
Vladimir Sidorenko, Christian Senger, Martin Bossert and Victor Zyablov
2010, 4(1): 49-60 doi: 10.3934/amc.2010.4.49 +[Abstract](804) +[PDF](232.3KB)
New construction methods of quaternary periodic complementary sequence sets
Ji-Woong Jang, Young-Sik Kim, Sang-Hyo Kim and Dae-Woon Lim
2010, 4(1): 61-68 doi: 10.3934/amc.2010.4.61 +[Abstract](1041) +[PDF](135.3KB)
On linear equivalence and Phelps codes
Olof Heden and Martin Hessler
2010, 4(1): 69-81 doi: 10.3934/amc.2010.4.69 +[Abstract](846) +[PDF](168.8KB)
Algebraic decoding for doubly cyclic convolutional codes
Heide Gluesing-Luerssen, Uwe Helmke and José Ignacio Iglesias Curto
2010, 4(1): 83-99 doi: 10.3934/amc.2010.4.83 +[Abstract](872) +[PDF](246.6KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]